MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV

MEDTRONIC HEART VALVES DIVISION ENVEO R DELIVERY SYSTEM; AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Model Number ENVEOR-US
Medical Device Problem Codes Difficult or Delayed Positioning (1157); Peeled/Delaminated (1454); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of remediation activities associated with capa 643143, addressing mdr reporting guidance from the fda¿s 1995 preamble, which ensures complaints related to corrections and recalls previously reported to the fda under 21 cfr 806 are now reported as mdrs; this is not a new malfunction/event.Product analysis: upon receipt of the suspect complaint delivery catheter system (dcs) at medtronic's quality laboratory, the device was received with the handle components detached from the dcs.One of the tabs on the male deployment knob was observed to be hinged inwards.The other tab was detached and missing from the deployment knob.The tip-retrieval mechanism appeared intact.The device was returned with the end cap/screw gear snap fit connected.The device was received with the capsule fully closed.The distal edge of the capsule seats flush against the catheter tip when fully advanced.Some voids were observed over the nitinol reinforcing frame at the proximal end of the capsule.The inner member and spindle hub appeared intact with no evidence of damage.There was a severe kink observed on the stability member, the kink was at the mid-point of the stability shaft.Conclusion: the device history record was reviewed and showed this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Recapturing is a feature of the system to allow for additional attempts at accurately positioning the valve.Various factors can affect valve positioning including patient anatomy or physician technique.Positioning difficulties do not typically indicate a device malfunction or a failure to meet manufacturing specifications; the cause could not be determined.It was reported that the deployment knob (actuator) separated during recapture.The suspect dcs was returned to medtronic for analysis which confirmed the actuator separation.One of the tabs on the deployment knob was damaged and the other tab was missing.Actuator separation is typically associated with broken or damaged snap fit tabs, either one tab or both, which hold the handle together.Voids were observed on the capsule, which indicate delamination between the capsule outer polymer and the nitinol frame.Voids typically occur when the capsule is subjected to a bending force potentially after tracking through tortuous anatomy or if a valve has been misloaded.The cause of the voids in this case could not be conclusively determined.A kink was observed in the stability shaft of the dcs; however, the description of the event does not indicate this damage occurred during the reported issue.The kink may have occurred in transit when the device was returned for analysis; however, the cause of the kink could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information that during the implant of this transcatheter bioprosthetic valve, the valve was 80% deployed and it was reported the valve was shallow.While recapturing the valve, a "pop" sound was heard.The valve was completely recaptured and the blue handle fell apart on the delivery catheter system (dcs).The dcs and valve were removed and a new valve and dcs were used.No adverse patient effects were reported.

Brand Name
ENVEO R DELIVERY SYSTEM
Common Device Name
AORTIC VALVE, PROSTHESIS, PERCUTANEOUSLY DELIV
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer (Section G)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22360703
Report Number2025587-2025-04636
Device Sequence Number8655453
Product Code NPT
UDI-Device Identifier00643169633353
UDI-Public(01)00643169633353(17)180529(10)0008653235
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130021
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2018
Device Model NumberENVEOR-US
Device Catalogue NumberENVEOR-US
Device Lot Number0008653235
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/12/2017
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2021
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
2025587-05-28-2021-001-R
Patient Sequence Number1
Patient Age83 YR
Patient SexMale